Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Cold Feet A Symptom Of AIDS

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Frequent Urination / Tingling Cold Feet

Hey there. I'm a 22 year old male and I weigh 130 pounds. I started meds 2 1/2 weeks ago, and am on Kaletra (twice a day), Saquinavir (twice a day) and Truvada (once a day). I've been experiencing some tingling/coldness in my feet which seems to...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...neuropathy, vasospasm of blood vessels, stress, and other conditions. Those problems are seen fairly frequently in persons with HIV +/- treatment. Increased urination at night can be due to increased fluid intake and bladder irritability after... Read more »

cold feet

Dear Doctor,Are ice-cold feet the sign of neuropathy. I seem to get pins and needles in my feet and... Read more »

Mom offers $50!! (CARING FOR AN HIV/AIDS PATIENT AT HOME)

First I'd like to say your website is Godsend!Second, my daughter bought a few outfits at the mall,... Read more »
Articles
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...Retrieved July 2003 from www.thebody.com/sfaf/winter02/pn.html Venkat K. and Florian P. (2005). Neurological complications of HIV/AIDS. Bulletin of Experimental Treatments for AIDS : Retrieved October 2006from ... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Read more »
The Well Project

Lactic Acidosis and HIV/AIDS

...Lactic Acidosis? Lactic acidosis can develop when your cells make too much lactic acid orwhen your liver isn't working properly. HIV drugs in the nucleoside reversetranscriptase inhibitor (NRTI) class can sometimes cause these problems: ... Read more »
Connect With Others

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

Worried Sick.. Is Yeast Infectious for HIV? (Long)

Posted by kdman, 1 Reply
...Is it possible to contract HIV through someone's yeast? I've been reading everywhere that oral thrush is caused primarily by HIV/AIDS people, and that since I contracted a yeast infection on my penis from receiving oral, then that person was... Read more »

World AIDS Day 2006: raising 'HIV/AIDS' Awareness

Posted by Anonymous
...World AIDS Day 2006: Raising 'HIV/AIDS' Awareness We urgently need to raise 'HIV/AIDS' Awareness to stop the epidemic spread of AIDS-related Myths, HIV-related Lies Read more »

Help!!!

Posted by Anonymous, 2 Replies
...HELP!!!!!!!! I have had consistant symptoms of HIV for the past few months. Yeast in mouth, swollen glands, tiredness. My last exposure was 18 months ago. I have had 2 HIV tests, Read more »